# SDR IPXA2017040815940

- Difficulty date: March 31, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED AT  XOS.666.  REPAIRED IAW SRM 57-40-02, REPAIR 15, FIG 203.   MAJOR
